Am having bad stomach ache today, after taking Pravastatin for 2 days. I figure its something I ate, but then I see 'stomach pain' is one of the side effects. How do I know for sure? What can I do about it?
Unfortunately, pain, including stomach pains do occur in about 1% of of people who take Pravastatin as its side effect.
Would recommend that you consult the doc/pharmacist for remedies who prescribed the med, he/she may alter the dose or change it to a med which maybe more comfortable to your system.
Take care, wish you well!
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 2 answers
Posted 20 May 2013 • 1 answer
Posted 30 May 2013 • 1 answer
Posted 10 Jun 2013 • 1 answer
Posted 30 Jan 2014 • 1 answer